# SDR REXA201100940

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 9,162 hours, 6,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE S-24R FOUND CORRODED AT FS 333.  REPAIRED IAW SRM 51-42-06.
